# SDR 2006FA0001199

- Difficulty date: October 3, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N5097P
- Make and model: Piper PA-24-250
- Aircraft serial: 24107
- Engine: Lyc O540A1A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Screw
- Part number: STD21C7
- Condition: Failed
- Location: Idlr Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A POST ACCIDENT INVESTIGATION IDENTIFIED THAT THE CRANKSHAFT IDLER GEAR WAS MISSING SEVERAL TEETH.  FURTHER EXAMINATION REVEALED THAT THE SCREWS HOLDING THE CRANKSHAFT IDLER GEAR SHAFT HAD FAILED.  (K)
